# SDR 0001685641

- Difficulty date: May 2, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 14,615 hours, 5,874 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LANDING GEAR RETRACTION AFTER TAKEOFF, RECEIVED ''DOORS'' AND ''GEAR'' AMBER DISAGREE LIGHTS ALONG WITH EICAS MESSAGES ''GEAR DISAGREE'' AND ''GEAR DOOR''. ALSO, HAD STRONG BUFFET APPARENTLY FROM NOSE GEAR.  CYCLED LANDING GEAR AND LIGHTS AND MESSAGES CLEARED.  RETURNED FOR AN UNEVENTFUL LANDING AFTER NORMAL GEAR EXTENSION.  MAINTENANCE REPLACED THE NOSE GEAR DOOR, OPERATED SEQUENCE VALVE AND DOOR ACTUATOR.  OPERATIONAL CHECK NORMAL.
